Ekeland’s variational principle and fixed point theorems in partial b-metric spaces

Juntao Xie, Yuqiang Feng, Xiaoyan Lv

Abstract


In this paper, a new version of Ekeland’s variational principle is presented in partial b-metric spaces via Cantor’s intersection theorem. As a consequence, some Caristi type fixed point theorems are proved in partial b-metric spaces. Furthermore, the construction and number of fixed points are discussed.

Full Text: PDF

How to Cite this Article:

Juntao Xie, Yuqiang Feng, Xiaoyan Lv, Ekeland’s variational principle and fixed point theorems in partial b-metric spaces, Advances in Fixed Point Theory, Vol 9, No 4 (2019), 381-394

Copyright © 2019 Juntao Xie, Yuqiang Feng, Xiaoyan Lv. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation